# SDR 2005FA0000127

- Difficulty date: October 25, 2004
- Submitted: February 25, 2005
- Operation: General aviation
- Aircraft: N43CE
- Make and model: Cessna P210N
- Aircraft serial: P21000703
- Engine: Cont TSIO520*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 24648000
- Part serial: L297016
- Condition: Cracked
- Location: Engine Inlet
- Part time: 552 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMELLING A BURNED ODOR WHILE DESCENDING IN SEVERE ICING CONDITIONS.  ON A POST FLIGHT INSPECTION OF THE AIRCRAFT A V SHAPED CRACK WITH THE TIP MISSING WAS FOUND IN THE ENGINE INLET HEATER.  IT APPEARS THAT PART OF THE HEATER HAS SHORTED OUT CAUSING THIS PART TO CRACK.  THE HEATER WAS TESTED AND WAS STILL OPERATIONAL. (K)
